Whats going on?!!(15 Posts)
I know same here!!
I poas yesterday and bfn but still no af and I'm just a big ball of pregnancy symptoms.
I know I keep getting bfn's so its more likely all this is just the pill coming out my system but kinda feel like i need to see that af to believe it. Cruel how you get pregnancy systoms when you aren't.
Sorry not been to gp yet think I'll give it till April at least.. I was on pill for long time without break so will give it a chance. Really never thought I'd want to see Af so much! lol x
Certainly does pea! I dont mind tmi tbh, goodness just goes to show that everyone is different! Any news pea? Have u poas yet?
God that really is frustrating Zumba Have you been to GP, what do they say about it, just wait and see?
Well for the past two days I have been in symptom spotting overdrive! Poss TMI but that's never stopped me on here before .... sore boobs, well actually more like sore nipples, weeing soooo much, terrible trapped wind and last night and today a lot of really thick cm. Today I actually made a run for the loo thinking AF had turned up! I can't ever remember having that much of it before!! Also had a weird nauseous/feeling faint moment this morning and dizzy again this afternoon.
Drives you mad all this doesn't it
I came off marvelon beginning of december after 13 yrs and still no proper period.. drums fingers on table
Frunstrating much?! X
Thanks for all the advice ladies and congrats on the bfps!
I didn't know it wasn't a genuine af when on the pill mind so that makes sense if you don't bleed whilst it's coming out of your system. I think I was just concerned as I'm so used to at least spotting, I should be grateful of the break really
I'll try and wait it out for a week or two and test again
if I can wait that long if needed! Just drives you mad symptom spotting, I do it without even realising!
Any bleeding you get whilst taking a POP isn't a genuine AF...no bleeding in the 18 days since you stopped taking cerazette isn't that long. I think you just need to bide your time and wait another couple of weeks to see if AF comes.
Cerazette is wierd. I was told to wait for 3 months for all the hormone to get out of my system, before I could expect to have a normal cycle again.
Best of luck
Hello, I came off Cerazette too in January. When I stopped taking it I didn't have any spotting/bleed - absolutely nothing - and then exactly 1 month after stopping I had what I think was a proper period. The wait between coming off and working out what your body is doing is horrid though - pmt symptoms, pg symptoms - very odd but it does settle down. I wouldn't worry about no AF just yet. It can take a while to get back to normal and what you say sounds normal from the research I did. I'd just relax and wait and test again later if you are concerned.
it certainly does! we have only been trying or month or so and its already on my mind most of the time! lol
hmmm im not sure what to suggest....! maybe ask your doctor? or maybe wait another week? then do another test and if still BFN then call your gp?x
i came off cerazette 28 days ago, got my bfp yesterday.. i ovulated wen i least expected. 3 days ago bfn. so its possible x
I have no idea, with cerazette most women have no af at all but my gp said breakthrough bleeding was normal.
I'm totally confused as have never gone this long with not even a hint of spotting. I have been pregnant before but it ended in a mmc and even then I had spotting when af was due so this is annoying the hell out of me.
we aren't actively trying but still would be over the moon if I was pregnant! bloody waiting drives you mad doesnt it!!
my periods were all over the place on the mini pill too. I came off it 19th November,didn't have a period until 1st January so it took a while. but got pg straight away after that so can happen!! leave it a while longer and poas again if af has not shown up. the waiting is horrid,but your cycles are probably just taking a while to get back to normal!!x
hmmm bit of a weird one!
you could be pregnant...anything is possible!
how come you were spotting and bleeding so much on the pill though?! i know everyone is different but i ONLY EVER bled on the pill when i came off for 7 day break.
good luck to you though! xox
I posted about this in the health section but wondered if you lovely ladies might have any advice.
Basically I haven't had af in 5 weeks. (Cycles have never been longer than 30 days when i wasn't taking the pill and always had a couple days spotting first.) I was on cerazette but came off that 18 days ago. When I was on it I was either constantly spotting or getting a period every couple of weeks.
I didn't get a withdrawal bleed when I stopped taking it and not a hint of af since which I find very odd considering how much I bled whilst on it!
I have poas twice, last monday and this morning-both bfn.
whats going on? could I be pregnant and just tested too early? Or am I just stressing over nothing?
Join the discussion
Registering is free, easy, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.Register now »
Already registered? Log in with:
Please login first.